| Model Number |
MMT-751NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Environmental Compatibility Problem (2929)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to motor error alarm.Motor passed motor test.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm during rewind.The customer stated they were able to clear the alarm and able to complete rewind process.Customer reported that insulin pump was exposed to high magnetic field.The customer stated that drive support cap was normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.